# SDR QXEA2009102900885

- Difficulty date: October 27, 2009
- Submitted: October 29, 2009
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 21,304 hours, 15,667 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON LT FLOOR SEAT TRACK AT FS 364.00.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01, FOUND OUT OF LIMITS IAW REO 670-53-00-013. REPLACED SECTION OF SEAT TRACK IAW REO 670-53-00-074.
